[ Home page ]   [ Publications and Preprints ]   [ Curriculum vitae ]

Walter Schachermayer

The Variance-Optimal Martingale Measure for Continuous Processes.

F. Delbaen, W. Schachermayer
Bernoulli, Vol. 2 (1996), No. 1, pp. 81-105. [R]


We prove that for continuous stochastic processes $S$ based on $(\Om, \Cal F, \Pr)$ for which there is an equivalent martingale measure $\Q^0$ with square-integrable density $d\Q^0/d\Pr$ we have that the so-called "variance optimal" martingale measure $\Qo$ for which the density $d\Qo/d\Pr$ has minimal $L^2(\Pr)$-norm is automatically equivalent to $\Pr$.
The result is then applied to an approximation problem arising in Mathematical Finance.


[PostScript (237 k)] [PS.gz (87 k)] [PDF (301 k)] [DOI: 10.3150/bj/1193758791]

Publications marked with [R] have appeared in refereed journals.

[ Home page ]   [ Publications and Preprints ]   [ Curriculum vitae ] [ Publications adressed to a wider audience ]

Last modification of static code: 2018-05-30
Last modification of list of publications: 2018-08-17